# SDR YADA2018073128001

- Difficulty date: July 28, 2018
- Submitted: August 4, 2018
- Operation: Air carrier
- Aircraft: N124AX
- Make and model: Beech 1900C
- Aircraft serial: UC158
- Aircraft time: 25,937 hours, 32,088 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Powerpack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN LANDING GEAR WOULD NOT RETRACT & POPPED CIRCUIT BREAKER LANDING GEAR RELAY. MAINTENANCE REPAIRED CHAFED WIRES ON LANDING GEAR POWER PACK AS WELL AS REPLACED OTHER ELECTRICAL COMPONENTS FOR COMPANY CONVENIENCE.
